Extra 10% OFF!* Use: 10BB - Ends 19th Aug!

Nurofen Cold & Flu Tablets Non Drowsy

Nurofen Cold & Flu Tablets Non Drowsy

24 Tablets 
£5.99
In Stock
Delivery information Product #0002594

Please note images are for illustration purposes and may differ from the product(s) you receive

Nurofen Cold & Flu Tablets Non Drowsy offer relief of symptoms associated with colds and flu.

Nurofen Cold & Flu Tablets Non Drowsy can help to relieve you of the symptoms related to colds and the flu. Containing Ibuprofen and Pseudoephedrine hydrochloride, this dual action tablet offers powerful, effective relief in clearing a blocked nose and sinuses, curing headaches and migraines. Nurofen Tablets also help in removing pain, lowering your temperature and easing the discomfort of a sore throat. You’re left feeling brand new and ready to get on with your day.

How to take Nurofen Cold & Flu Tablets Non Drowsy:

  • Adults should initially take 2 tablets taken with water, then 1-2 tablets every 4 hours if necessary.
  • Maximum 6 tablets in 24 hours.
  • Children: not to be given.

Precautions before using Nurofen Cold & Flu Tablets Non Drowsy:

  • Asthma sufferers, anyone allergic to aspirin and pregnant mothers should take only after consulting their doctor.
  • Avoid with MAOI (Monoamine oxidase inhibitors for depression) therapy.

Possible side effects whilst taking Nurofen Cold & Flu Tablets Non Drowsy:

Reactions such as headache, dizziness, skin rash, depression may occur occasionally with ibuprofen. Usage may cause gastric irritation, nausea, dyspepsia and stomach bleeding. Side effects with Pseudoephedrine are rare but may cause sleep disturbance, increased heart beat, skin rash, dry mouth, nose or throat or difficulty in passing urine. Rarely hallucinations have been reported. Tell your doctor or pharmacist if you have any side effects after taking this product.

Nurofen Cold & Flu Tablets Non Drowsy contain:

Ibuprofen 200mg, Pseudoephedrine hydrochloride 30mg.

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

Nurofen Cold & Flu Tablets Non Drowsy
5.00 stars

VERY GOOD PRODUCT AND I HAVE USED IT MANY TIMES BEFORE. UNFORTUNATELY IT TOOK CHEMIST DIRECT SO LONG TO DELIVER MY ORDER THAT I DID NOT NEED IT WHEN IT ARRIVED!!

1 out of 1 people found this useful. Yes No Report abuse
Nurofen Cold & Flu Tablets Non Drowsy
5.00 stars

I got joint pains and blocked sinuses, this works very well. have only had absolute positive experience with these combination tablets, I think they work very well with the flu or cold too, clears your nose the proper way, no nosespray hassel like stinging and chemical residue.

3 out of 3 people found this useful. Yes No Report abuse

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close